# SDR 9JLA2021120722964

- Difficulty date: November 29, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 7,602 hours, 3,897 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 38850914
- Part serial: 1219
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE APU LOAD CONTROL VALVE BEING INTERMITTENT IN OPERATION. THE MAINTENANCE VENDOR DETERMINED THE APU CONTROL VALVE WAS DEFECTIVE. THE VALVE WAS REMOVED AND REPLACED WITH AN OVERHAULED VALVE. OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.
